It’s true. I feel like a grade a, class one dumb a$$.
Whoever said allergic reactions/side effects is limited to antibiotics or pain relievers?
Over the last year I have had allergic reactions to amoxicillan, percocet and the latest was clarysomething or other. That should have given me a clue right there.
I went in to my doctor for them to verify the reaction to the clarysomething and at the same time to renew my blood pressure medicine. They put me on a new one-Valturna. Over the last two weeks I have gotten worse not better and I have been out of work for those two weeks. The doctors sent me to have my sinuses cat scanned and my chest x-rayed because that’s what I was originally on antibiotics for, a sinus infection. Nada. My face kept hurting worse, my head felt like it was in a vise, headaches, cough, chest hurting, nose running, tired, weak and a very upset stomach. In short I felt like shyte. For that matter I still do. Feel like shyte, I mean.
Guess what the side effects and allergic reactions for Valturna is? If you guessed sinusitis and the above symptoms then you’re right. I owe thanks to my mom for pointing out it could be the new blood pressure medicine. I called to cry on her shoulder because the test results were negative for the cat scan and x-ray. I was confused, upset and feeling like a nut. She suggested I call the pharmacist and I did. The pharmacist confirmed all of those symptoms were a side effect. I looked it up for myself and it’s true about the effect on sinuses. The chest pain and headache are symptoms of an allergic reaction.
So now I’m sitting here with my head throbbing, chest hurting, eyeballs throbbing and feeling like a dumb a$$ for not figuring it out before now. I understand why I thought it was a continuation of the sinus infection, I just don’t get why it didn’t occur to the doctors. How bad is my luck for them to give me a medication that mimics something I was on antibiotics for so no one could figure it out until maybe I was dead? I’ll tell you how bad. Over the last two weeks as I’ve gradually felt worse and worse, to the point of tears these last couple of days, I kept thinking I should crawl in my email trash and start pulling out those chain emails people send stating if you break the chain you’ll have bad luck like dying or someone you love dies. That’s how bad I’ve felt.
I’m blessed I don’t know 20 people I dislike so much I would send them those poison emails. I’m blessed God doesn’t like those emails either cause He sure set my mom on me who told me not to be a dumb a$$ and call the pharmacist. She actually said to stop crying it would only hurt my face more and call the pharmacist but those are just details.
If, after I’ve been off the medication for the next couple of days, I start feeling better we’ll know for sure.